Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am having itchy skin and its turned thinner and reddish on my legs. What kind of treatment i should undergo ?

I have these unwanted scars on my legs so I used a cream called katialis . I think i have applied to many of it that caused me this allergy(if it is really an allergy). It feels hot when I touch the only area where i have applied the cream. the skin on than area is kinda red and the skin feels thinner. There are times wherein it would be really itchy and when i scratch it small circles like an insect bite would appear. There are different sizes of these insect bite like circles. I also have in the face specifically on the cheeks but the skin is only reddish unlike what is on my legs. what could have happened? Is it okay to apply hydrocortisone ointment to the area on both legs and face? what ointment can i use to my face area?to my legs? please help me. I am very worried. Thanks.
Asked On : Wed, 4 May 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
i think u should consult dermatologist
it look like allergic reaction
what is contain of katialis cream?
take tab cetrizine at night
u ca apply hydrocortisone and antibiotic cream twice a day
Answered: Wed, 4 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor